# SDR AALA202207260709

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737
- Aircraft serial: 33229
- Aircraft time: 27,418 hours, 11,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ON CEILING AT OVER WING EXIT IS DANGLING BY ITS POWER CORD. SECURED EXIT SIGN.
